RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 84(126), Number 4, Pages 595–606 (Mi msb3168)  

This article is cited in 3 scientific papers (total in 4 papers)

Some boundary value problems elliptic in a subspace

I. S. Gudovich, S. G. Krein


Abstract: In this paper we study a class of overdetermined systems of partial differential equations with constant coefficients which admit a special extension to elliptic systems. This extension allows us to pose boundary value problems for solutions of the original systems for which the corresponding operator is Noetherian as an operator to the space of right sides satisfying the necessary solvability conditions (ellipticity in a subspace). The system of equations of vector analysis or the system of Maxwell equations can serve as a model of the systems under consideration.
Bibliography: 10 titles.

Full text: PDF file (1113 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 13:4, 589–601

Bibliographic databases:

UDC: 517.946.9
MSC: 35J25, 35N95
Received: 14.05.1970

Citation: I. S. Gudovich, S. G. Krein, “Some boundary value problems elliptic in a subspace”, Mat. Sb. (N.S.), 84(126):4 (1971), 595–606; Math. USSR-Sb., 13:4 (1971), 589–601

Citation in format AMSBIB
\Bibitem{GudKre71}
\by I.~S.~Gudovich, S.~G.~Krein
\paper Some boundary value problems elliptic in a~subspace
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 84(126)
\issue 4
\pages 595--606
\mathnet{http://mi.mathnet.ru/msb3168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=282050}
\zmath{https://zbmath.org/?q=an:0244.35044}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 13
\issue 4
\pages 589--601
\crossref{https://doi.org/10.1070/SM1971v013n04ABEH003701}


Linking options:
  • http://mi.mathnet.ru/eng/msb3168
  • http://mi.mathnet.ru/eng/msb/v126/i4/p595

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Gudovich, S. G. Krein, “Elliptic boundary problems for the system”, Funct. Anal. Appl., 6:4 (1972), 318–319  mathnet  crossref  mathscinet  zmath
    2. I. S. Gudovich, “On the method of orthogonal extension of overdetermined systems”, Math. USSR-Sb., 22:3 (1974), 456–464  mathnet  crossref  mathscinet  zmath
    3. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, M. A. Lavrent'ev, E. M. Semenov, “Selim Grigor'evich Krein (on his sixtieth birthday)”, Russian Math. Surveys, 33:2 (1978), 215–225  mathnet  crossref  mathscinet  zmath
    4. Kh. Kh. Imomnazarov, Sh. Kh. Imomnazarov, M. M. Mamatkulov, E. G. Chernykh, “Fundamentalnoe reshenie dlya statsionarnogo uravneniya dvukhskorostnoi gidrodinamiki s odnim davleniem”, Sib. zhurn. industr. matem., 17:4 (2014), 60–66  mathnet  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:206
    Full text:77
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019